RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 160, Number 4, Pages 750–753 (Mi dan30684)  

MATHEMATICS

Approximate solutions of some classes of linear equations

I. Ts. Gokhberg, I. A. Fel'dman

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (539 kB)

Bibliographic databases:
Presented: . . 
Received: 14.04.1964

Citation: I. Ts. Gokhberg, I. A. Fel'dman, “Approximate solutions of some classes of linear equations”, Dokl. Akad. Nauk SSSR, 160:4 (1965), 750–753

Citation in format AMSBIB
\Bibitem{GokFel65}
\by I.~Ts.~Gokhberg, I.~A.~Fel'dman
\paper Approximate solutions of some classes of linear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 160
\issue 4
\pages 750--753
\mathnet{http://mi.mathnet.ru/dan30684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0206755}
\zmath{https://zbmath.org/?q=an:0138.39403}


Linking options:
  • http://mi.mathnet.ru/eng/dan30684
  • http://mi.mathnet.ru/eng/dan/v160/i4/p750

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020